An affirmative answer to quasi-contraction's open problem under some local constraints in JS-metric spaces

    Sanaz Pourrazi Affiliation
    ; Farshid Khojasteh   Affiliation
    ; Mojgan Javahernia Affiliation
    ; Hasan Khandani Affiliation


In this work, we first present JS-Pompeiu-Hausdorff metric in JS metric spaces and then introduce well-behaved quasi-contraction in order to find an affirmative answer to quasi-contractions’ open problem under some local constraints in JS-metric spaces. In the literature, this problem solved when the constant modules α ∈ [0,1/2] and when α ∈ (1/2,1], finding conditions by which the set of all fixed points be non-empty, has remained open yet. Moreover, we support our result by a notable example. Finally, by taking into account the approximate strict fixed point property we present some worthwhile open problems in these spaces.

Keyword : Iterative fixed point, Strict fixed point, JS-Pompieu Hausdorff, Well-behaved quasi contraction

How to Cite
Pourrazi, S., Khojasteh, F., Javahernia, M., & Khandani, H. (2019). An affirmative answer to quasi-contraction’s open problem under some local constraints in JS-metric spaces. Mathematical Modelling and Analysis, 24(3), 445-456.
Published in Issue
Jun 6, 2019
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.


A. Amini-Harandi. Fixed point theory for set-valued quasi-contraction maps in metric spaces. Applied Mathematics Letter, 24(11):1791–1794, 2011.

V. Berinde and M. Pacurar. The role of the Pompeiu-Hausdorff metric in fixed point theory. Creative Mathematics and Informatics, 22(2):143–150, 2013.

Lj. B. Ciri´c. A generalization of Banachs contraction principle.´ Proceedings of the American Mathematical Society, 45(2):267–273, 1974.

R.H. Haghi, S. Rezapour and N. Shahzad. On fixed points of quasicontraction type multifunctions. Applied Mathematics Letter, 25(5):843–846, 2012.

R.H. Haghi, S. Rezapour and N. Shahzad. Fixed points of-type quasicontractions on graphs. In Abstract and Applied Analysis, volume 2013, p. 5, 2013.

P. Hitzler and A.K. Seda. Dislocated topologies. Journal of Electrical Engineering, 51(12):3–7, 2000.

M. Javahernia, A. Razani and F. Khojasteh. Common fixed point of the generalized Mizoguchi-Takahashi’s type contractions. Fixed Point Theory and Applications, 2014(195), 2014.

M. Jleli and B. Samet. A generalized metric space and related fixed point theorems. Fixed Point Theory and Applications, 2015(61), 2015.

F. Khojasteh, A. Razani and S. Moradi. A fixed point of generalized tfcontraction mappings in cone metric spaces. Fixed Point Theory and Applications, 2011(1):14, 2011.

F. Khojasteh, A.F. Roldan and S. Moradi. On quasicontractive multivalued mappings’ open problem in complete metric spaces. Mathematical Methods in Applied Sciences, 41(17):7147–7157, 2018.

P. Kumam and W. Sintunavarat. The existence of fixed point theorems for partial q-set-valued quasi-contractions in b-metric spaces and related results. Fixed Point Theory and Applications, 2014(266), 2014.

N. Mishra, A. Rani, M. Kumar, A. Rani and K. Jyoti. Some common fixed point theorems in JS-metric spaces. Nonlinear Sci. Lett. A, 9(1):73–85, 2018.

S. Moradi and F. Khojasteh. Endpoints of multi-valued generalized weak contraction mappings. Nonlinear Analysis, Theory, Methods & Applications, 74(6):2170–2174, 2011.